I have severe COPD, use nebulizer five times a day. i have recently been on Macrobid for a kidney infection. It has messed me up in the head and I have been gasping for the last two days, dont know if its the Macrobid or under alot of stress right now. Am coughing alot all of a sudden and my throat feels funny (I am supceptible to yeast in mouth and throat), I have an on going prescription for Z-pack and want to start taking that but have only been off the Macrobid for 36 hours. What I want to know is if its safe to start the Z-pack? I seem to be clearing my throat of phlegm alot today. Thank you.
My husband's emphysema was worsened after taking Macrobid for bladder infection. He now has to have oxygen 24/7. Please look up on the internet - macrobid, lungs, and you will find many web sites that connect macrobid with worsened lungs.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.